Getbig Bodybuilding, Figure and Fitness Forums
April 18, 2014, 09:29:02 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Calendar Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: what's causing it?  (Read 1183 times)
texasRUSH
Getbig IV
****
Posts: 1325


here comes the hotstepper!


View Profile
« on: October 24, 2005, 05:52:31 AM »

bad break out...ever since i started taking dhea and tribulus...


the two combined? i've taken trib before..and dont remember ever really breaking out too bad...i haven't taken it for a day now to see if i can curb it...but i figured i would ask you guys.
Report to moderator   Logged
texasRUSH
Getbig IV
****
Posts: 1325


here comes the hotstepper!


View Profile
« Reply #1 on: October 24, 2005, 05:53:04 AM »

might help if you knew how much huh? lol 1250 mg of trib and 200 mg of dhea a day
Report to moderator   Logged
Purge_WTF
Getbig V
*****
Posts: 5326


Constitution Party forever.


View Profile
« Reply #2 on: October 24, 2005, 11:11:03 AM »

might help if you knew how much huh? lol 1250 mg of trib and 200 mg of dhea a day

   I'm sure that's the main cause of it. Buy yourself a Clearasil bar of soap and use it when you shower.
Report to moderator   Logged

Psalm 23.
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.16 | SMF © 2011, Simple Machines Valid XHTML 1.0! Valid CSS!